International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 557-564

Generic submanifolds of a locally conformal Kaehler manifold-II

M. Hasan Shahid1 and Kouei Sekigawa2

1Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110 025, India
2Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-21, Japan

Received 6 March 1991; Revised 8 August 1991

Copyright © 1993 M. Hasan Shahid and Kouei Sekigawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to study generic submanifolds with parallel structures, generic product submanifolds and totally umbilical submanifolds of a locally conformal Kaehler manifold. Moreover, we give some examples of generic submanifolds of a locally conformal Kaehler manifold which are not CR-submanifolds.